Sorry not been on for a while

  • 5 replies
  • 66 subscribers
  • 447 views

Hi all sorry not been on for a while, had my chemotherapy changed as my bowel tumor has started to shrink, so consultant said now time to treat liver. He told me the new chemotherapy I would be able to get on with as it is more focused. How wrong could he be, after first course felt great for 5 days then sickness and severe upset stomach kicked in, at first I thought picked up spring bug as one of my granddaughters was getting over it. Phoned chemotherapy helpline Tod to take anti sickness tablets and antibiotics which was given, they made me worse. After ,7 days went back to feeling normal well as near normal as possible. 

Saw consultant who then decided that I should try another course and start radio therapy.  Had chemo on the Wednesday went for my radiotherapy on the Tuesday had to drink 200mls of water before treatment, brought that back up luckily was in treatment center. They decided to try again and the same happened again, so treatment cancelled along with my chemo, I restarted my radiotherapy yesterday and touch wood so far so good. 3 treatments left weds Thur Friday. Not restarting chemotherapy again until beginning of August hopefully will cope better this time.

  • Hi Benji79

    I don't think we have communicated before but just wanted to say I'm very sorry to read about all you have been through. 

    I do hope you continue to do well on your current treatment, and that you gain some positivity back into your life. 

    Take care x

    Helen 
  • Hi Benji79

    I wonder if before when you were on the site if you were in a different Group as I don't remember chatting before like Nan7 has said, so welcome!

    My it's a lot for you and your family to deal with but I'm glad your son made that appointment for you. It's a shame you have had bad reactions to treatment so far but did you know the treatment you have had could still be in your system and working!

    Good luck with treatment the next 3 days and I hope no more side effects come with it. It sounds sensible to give you some time off chemo before it restarts and give your body a chance to recover.

    Now that you have posted, don't be a stranger and let us how you get on, after this treatment!

    Love Annette x

    Yesterday is History, Tomorrow is a Mystery, Today is a Gift!!!
  • Hi Brian, welcome back ! Sorry it sounds like you are having a rotten time at the moment. I do wonder if it was a sickness bug that you had picked up, but guess you won’t know that until your next round of chemo to see if it happens again! Fingers crossed for you for August! 

    The radiotherapy may make you very tired, so be aware of that. I had radiotherapy to my lung, and the side effects build up the more treatments you have, but also continues for some weeks after treatment as the radiotherapy stays in your body. I had some really good results from my radiotherapy so it was worth it.  Xx 

    Chelle 

    Try to be a rainbow,in somebody else's cloud
    Maya Angelou

    Community Champion badge
  • Hi Benji and nice to see you back! 

    What to say?  Sounds a nightmare.  I hope the next try works OK, or perhaps they can try a different chemo which might be tolerated a bit better?  In the meantime, hope the RT is not too impactul.

  • Hi Benji, don’t think we’ve met before. You are really being put through the mill by this disease and the treatments, I do fell for you, hopefully you can continue the treatment. Good luck with the rest of the RT and next cycle of chemo, keep us post love Jac x